| Model Number |
DFT615 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vitreous Floaters (1866); Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient has a smudge in her vision and no clarity.The lens was explanted in a secondary procedure after 7 weeks of initial implantation.The clinical reason for the explant was unsatisfied with visual acuity of lens.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information provided in h.6.(previously submitted fda patient codes (b)(6) vitreous floaters submitted in error).Additional information provided in h.10.Each lens was subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Information was provided that the 20.5 diopter, (1.5 extended depth of focus) lens was replaced with an unspecified monofocal lens model.The manufacturer internal reference number is: (b)(4).